# SDR ASAA0040141

- Difficulty date: December 3, 2000
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 2550 · Cargo Compartments
- Part: Guard
- Part number: 453N16241
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING INSPECTION, FOUND FORWARD CARGO COMPARTMENT LEFT BLOW OUT PANEL GRATE DAMAGED.  REMOVED FORWARD CARGO COMPARTMENT LEFT BLOWOUT PANEL GRATE, ACCOMPLISHED PERMANENT REPAIR PER SRM 51-40-02 AND EA 2550-C1151 AND REINSTALLED.  (M)
